# SDR SWAA2022040490862

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 53,368 hours, 31,781 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 243244
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU 16;000FT IAS DISAGREE AND ALT DISAGREE LIGHTS. CA A/S INDICATOR 100 KIAS SLOWER THAN STBY & FO ALS INDICATORS. AIRCRAFT IN ICING CONDITIONS AT THAT TIME / [01] UPON INSPECTION FOUND CAPTAINS SIDE PITOT TUBE NOT HEATING. R&R?D CAPTS SIDE PITOT TUBE PER AMM 34-11-01. OPS CHECK OK. PERFORMED PITOT SYSTEM LEAK TEST ON CAPTS AND F/O?S SIDE AND CAPT?S AND F/O?S STATIC LEAK TEST PER AMM 34-21-00-730-802. OPS CHECK OK. CAPT?S AND F/O?S INDICATIONS THE SAME AND ALSO AMM 34-11-00-790.
